Wednesday, October 28, 2009

Cortisone and your cycle.

Having back and knee issues for years, I've gotten some cortisone injections in the past. This last injection was the first time a doctor mentioned anything about my cycle.

He said that cortisone is known to "mess with" your menstrual cycle. "Mess with"? I asked?, "How so?". He tried to answer me, starting and stopping a few times and then just said "Yes, it can be messed with."

I'm so glad he told me this as I just started a cd1 flow today. Thing is, it's only cd13!

So just a heads up to any ttc-ers out there who get cortisone injections - it definitely can "mess with" your cycle!

5 comments:

Michele said...

OH MY GOSH!!! So so weird that you posted this. I have been having some serious knee pain and was in an immobilizer for about 5 days. Now they want to give me a cortisone shot. We are doing an FET on November 20th and I am going to skip the cortison shot. I don't know if it could effect the potential fetus, but I'm not take any chances.

Kristin said...

That's good to know.

mommybird said...

That's interesting, and definitely good to know if TTC.

mybumpyjourney said...

Good to know!!!!

Christina said...

That's interesting. I had a few cortisone shots in my knee but it was right before we started TTC. I guess I just never noticed it messing with my cycle.